# SDR IPXA2022052082270

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 36,257 hours, 20,949 cycles
- Engine: Rroyce RB211*
- System (JASC): 7601 · Engine Synchronizing
- Part: Relay
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL ENG IDLE IS HIGHER THAN R ENG IN GND, FLT IDLE AS WELL AS WHEN SPOOLING UP. ALL ENG PARAMETERS EPR/EGT/N2/N3/FF SHOW HIGHER DURING GND/FLT IDLE & SPOOL UP NOTE: BLEED AIR DUCT PSI HAS SIGNIFICANT DIFFERENCE, BOTH PACKS.R&R L ENG IDLE CONTROL RELAY K10103 PER WDM 76-11-21 OP'S CHK'D PER AMM 71-00-00 TEST #10 LOW & HIGH IDLE TEST. CHECKED GOOD. DUCT PRESSURE SPLIT CAUSED BY DIFFERENCE IN ENG SPEED BETWEEN LEFT & RIGHT ENG'S.
